# SDR USAA2012080800014

- Difficulty date: August 7, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 57,594 hours, 37,774 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Screw
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AIRCRAFT LEFT EMERGENCY EXIT DOOR HANDLE HAS A SCREW MISSING.  MAINTENANCE REPLACED MISSING SCREW.  AIRCRAFT OK FOR SERVICE.
